An intrinsic volume functional on almost complex 6-manifolds and nearly Kähler geometry release_rev_40449823-84a5-4c92-b23a-702bf5408a73

by Misha Verbitsky

Published in Pacific Journal of Mathematics by Mathematical Sciences Publishers.

2008   Volume 235, p323-344

Type  article-journal
Stage   published
Date   2008-04-01
Language   en ?
Journal Metadata
Open Access Publication
Not in DOAJ
In Keepers Registry
ISSN-L:  0030-8730
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)

This is a specific, static metadata record, not necessarily linked to any current entity in the catalog.

Catalog Record
Revision: 40449823-84a5-4c92-b23a-702bf5408a73